Skip to content

Doxylamine Succinate and Acetaminophen and Pseudoephedrine Hydrochloride

Pill images, imprints and guides

Also called Doxylamine Succinate and Paracetamol and Pseudoephedrine Hydrochloride in India, Australia, the UK and most countries outside the US.

Doxylamine Succinate and Acetaminophen and Pseudoephedrine Hydrochloride comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Doxylamine Succinate and Acetaminophen and Pseudoephedrine Hydrochloride pill images

Doxylamine Succinate 6.25 mg / Acetaminophen 500 mg / Pseudoephedrine Hydrochloride 30 mg 1 pill